# SDR SWIA20250226924

- Difficulty date: September 24, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA78985-670-55-41-107 750EV  MXCODEID62683-PR - DENT ON THE RIGHT SIDE RUDDER SKIN AT (RHS DWG: CC670-22031, POCKET THICKNESS AT SUBJECT LOCATION 0.25" +/- 0.004",REF) BETWEEN RS 102.520-RS 108.250. DENT MEASURES 0.383" L X 0.144" W X 0.44" DEEP.  COMPLIED WITH TEMPORARY REPAIR PER REO 670-55-41-107.  PERMANENT REPAIR DUE WITHIN 5000 FLT HRS BY 45638.3 TAT, PART NUMBER:   - , SERIAL NUMBER: 10161, POSITION:      (C-CHECK RO 2/25/2025)    REPAIRED DENT ON RUDDER RH SIDE IAW CRJ700 SRM 55-41-01, 51-42-06, 51-40-11, 51-21-11, 51-25-06,51-25-16 AND 51-42-13. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S010625-4, P.O# 175153, DATE OF INSPECTION 01JAN2025. SEE REPORT FOR DETAILS. TOOL USED: DIGITAL SCALE AV-8473 CAL DUE: AUG2025
